RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 4, Pages 3–27 (Mi dm1483)  

Generalization of one method of a filter generator key recovery

E. K. Alekseeva, L. A. Kuschinskajab

a Lomonosov Moscow State University
b «KRIPTO-PRO»

Abstract: We describe an algorithm extending the previously proposed method of key recovery of a filter generator. The algorithm is based on an approximation of the combining function by algebraically degenerate functions. We give estimates of the computational complexity, reliability, and the amount of memory used by the method. Examples of application of the method are considered, in particular, for the analysis of the LILI-128 cipher.

Keywords: cryptanalysis, key recovery, filter generator, approximation, LILI-128

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00470 А


DOI: https://doi.org/10.4213/dm1483

Full text: PDF file (670 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:2, 69–87

Bibliographic databases:

UDC: 519.719.2
Received: 11.07.2016
Revised: 14.11.2017

Citation: E. K. Alekseev, L. A. Kuschinskaja, “Generalization of one method of a filter generator key recovery”, Diskr. Mat., 29:4 (2017), 3–27; Discrete Math. Appl., 29:2 (2019), 69–87

Citation in format AMSBIB
\Bibitem{AleKus17}
\by E.~K.~Alekseev, L.~A.~Kuschinskaja
\paper Generalization of one method of a filter generator key recovery
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 4
\pages 3--27
\mathnet{http://mi.mathnet.ru/dm1483}
\crossref{https://doi.org/10.4213/dm1483}
\elib{http://elibrary.ru/item.asp?id=30737791}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 2
\pages 69--87
\crossref{https://doi.org/10.1515/dma-2019-0008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000465304800001}


Linking options:
  • http://mi.mathnet.ru/eng/dm1483
  • https://doi.org/10.4213/dm1483
  • http://mi.mathnet.ru/eng/dm/v29/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:234
    References:12
    First page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019